i already had chronic stomach problems and since ive been taking this medicine ive had to go to the hospital twice because my pain was so severe, so im asking can this med intensify my pain?
29 Sep 2009
it can cause Nausea; dyspepsia; gastric ulceration. Also here is the overdose info.
Respiratory alkalosis, hyperpnea, tachypnea, nausea, vomiting, hypokalemia, tinnitus, neurologic abnormalities (disorientation, irritability, lethargy, stupor), dehydration, hyperthermia, seizures, coma.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
What happened, why can't I get it anymore? What can replace it, with minimal side effects?
1 answer • 23 Aug 2009
1 answer • 17 Nov 2009
I have chronic back and leg pain from arthritis(I guess) and inflamation, also from a small herniated disc(l-4,l-5) Also hip pain and stiffness that ...
1 answer • 30 May 2010
Over the counter. Do you know one?
1 answer • 10 Aug 2010
... stomach cramps and pain, nausea, vomit all the time. Sometimes I feel generally sick. Have had chronic gastritis. Does it happen to anyone. Dr ...
0 answers • 9 days ago